A New Integral Representation of the Coverage Probability of a Random Convex Hull

Son, Won, Ng, Chi Tim, Lim, Johan . Communications for Statistical Applications and Methods 2015. 22 (1) :69-80

Locate this article in:

Bibtex

@article{CIS-312015,
  Author = {Son, Won and Ng, Chi Tim and Lim, Johan},
  Title = {A New Integral Representation of the Coverage Probability of a Random Convex Hull},
  Journal = {Communications for Statistical Applications and Methods},
  Volume = {22},
  Number = {1},
  Year = {2015},
  Pages = {69--80},
  Keywords = {stochastic geometry, random points}
}

Similar articles